# SDR REXA2020012870073

- Difficulty date: January 17, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON INTERNAL DOBLER BTW FS 295-310 STRG 26L-26R AT MAIN AVIONICS COMPARTMENT.(TCI 100-09).                     
"INTERNAL DOUBLER WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01. LEVEL CORROSION: 2                                        
"
